# SDR CALA0700776

- Difficulty date: December 20, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N17619
- Make and model: Boeing 737524
- Aircraft serial: 27332
- Aircraft time: 36,795 hours, 19,749 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3578529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING MARKS AND SURFACE CORROSION AT UPPER ATC ANTENNA MOUNT SURFACE.  SHEET METAL REPAIR COMPLETED AS PER ECRA 5331-01375 AND AMM 34-53-11.
